# SDR 08FDEA03222

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: N112N4102
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND ON WING LOWER INTERNAL SURFACE ACCESS 531AB WHILE   CARRYING OUT TREATMENT.  CORROSION REMOVED IAW SRM 57-20-01 REV 93  REPAIR 5.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
